# SDR DL72S000749

- Difficulty date: April 18, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 57,818 hours, 42,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-2 LETTER CHECK TPA, .375 INCH CRACK AT LIGHTENING HOLE 48 SEC LWR RT TORQUE BOX WEB VERT WEB STA 1240.  INSTALLED DOUBLER PER M/M 53-11-0 PG 832.
